# SDR ABXR2020091400086

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE SKIN PANELS AT STA 798 AND 906 NEAR OUTBOARD FLAP OUTBOARD AREA AND NEAR NR 12 SPOILER BOARD, HAVE AREAS WITH SKIN BULGING AND FASTENERS PULLING THRU SKIN.  REMOVED AND REINSTALLED RT WING TRAILING EDGE UPPER SKIN PANEL AFTER COMPOSITE REPAIR, IAW B767 SRM 51-40-02 PARAGRAPH 4, 5, AND 9 AT STA 798-906.  COMPLIED WITH REA 47416REA20 TO REMOVE CORROSION UNDER BULGING SKIN.
